# SDR ASAA2019062199780

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,537 hours, 14,154 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 12352H0307
- Condition: Cracked
- Location: Flight Deck
- Part time: 22,195 hours, 6,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THROUGH FL 280 L1 WINDSCREEN CRACKED SIMUTANOUSLY WITH OVERHEAT LIGHT. COMPLIED WITH BOTH CHECKLISTS. GROUNDED - YES. REMOVED AND REPLACED THE L1 WINDOW IN FLIGHT DECK PER B737-800 AMM 56-11-11-400-801 TESTED WINDOW HEAT SYSTEM PER AMM 30-41-00-710-801 OPS NORMAL. COMPLETED AIR OUTLET VALVE INSTALLATION TEST PER AMM 56-11-11-710-002 PRESSURIZED-NO LEAKS NOTED.
